Studia Logica 47 (1):49 - 55 (1988)

Abstract
In this paper the completeness theorems for the finite-valued ukasiewicz logics are proved with the use of the Lindenbaum algebra.
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1007/BF00374052
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 52,661
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

Many-Valued Logics.J. Barkley Rosser - 1952 - Greenwood Press.

Add more references

Citations of this work BETA

View all 7 citations / Add more citations

Similar books and articles

Analytics

Added to PP index
2009-01-28

Total views
43 ( #221,864 of 2,340,036 )

Recent downloads (6 months)
2 ( #334,980 of 2,340,036 )

How can I increase my downloads?

Downloads

My notes